Facebook Pixel
EmpowHER Guest

mai aur mera bf december me sex kiye. within 12hrs i take pill..tb se aaj 5 mnths hone chala ..jb v period ka time aata spotting 4-5 days then after period hota 5 din...ye koi side effect h pill ka ya pregnent h? ?? plz suggest me what i do???.

By Anonymous April 19, 2016 - 10:29am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

Your post is written in two languages, I can only understand the parts in English. It seems you had sex in Dec, took emergency contraception and have pregnancy concerns?

You need to take a pregnancy test to see where you stand. If you are not pregnant and you haven't had a period since December, you need to consult your doctor.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


April 19, 2016 - 1:07pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!